# SDR ASAA2023052643396

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 55,458 hours, 16,554 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING T/O - 27K BUMP - #1 EGT EXCEEDANCE INDICATION - PER THE QRC/QRH REDUCED THRUST, CLEARED CAUTION PROCEEDED W/NORMAL FLIGHT, #1 INDICATED CONSISTENT 35 DEGREES HIGHER THAN #2 THROUGHOUT FLIGHT. ALL OTHER PARAMETERS MATCHED. GROUNDED - YES. ENGINE #1 BITE TEST ACCOMPLISHED AND GIVEN MSG NBR: 73-31371, UPPER EGT SECTORS READING HIGH. EGT S4 READING 182 DEGR C HIGHER THAN S2 & S3. REMOVED AND REPLACED EGT PROBE T49.5 TOP LEFT (S4) REF B737-800 AMM 77-21-01. NO INDICATION GIVEN FROM T49.5 S4. ACCOMPLISHED GVI OF ENGINE INLET AND EXHAUST, NO DEFECTS NOTED. PERFORMED EXCEEDANCE CHECK REF AMM 71-00-00-740-801-F00. RESET EXCEEDANCE. TEMPERATURE EXCEEDANCE 962.5 FOR DURATION OF 6.6 SECONDS. T/S AND FOUND ELEC CONNECTOR AT DP1001 DIRTY GIVING ERRONEOUS READINGS. CLEANED CONNECTOR DP1001 AND S3 S4 EGT READINGS NML. REF B737-800 WDM 77-21-11-1.
